# SDR 04FDEA00532

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - INTERCOSTAL CRACKED AT LONGERON 7R, STA RT 1621 TO 1641.
